Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2017, Vol. 26 Issue (12): 120201    DOI: 10.1088/1674-1056/26/12/120201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Localized waves of the coupled cubic-quintic nonlinear Schrödinger equations in nonlinear optics
Tao Xu(徐涛)1,3, Yong Chen(陈勇)1,2,3, Ji Lin(林机)2
1. Shanghai Key Laboratory of Trustworthy Computing, East China Normal University, Shanghai 200062, China;
2. Department of Physics, Zhejiang Normal University, Jinhua 321004, China;
3. MOE International Joint Laboratory of Trustworthy Software, East China Normal University, Shanghai 200062, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: